Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

August 27, 20217 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Aug 27, 2021, 6:45 PM EDT for 7 counties in Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2021, 6:45 PM EDT (22:45 UTC)
Expired
Aug 27, 2021, 7:15 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Clarke County, GA, Clayton County, GA, Henry County, GA, Newton County, GA, Oconee County, GA, Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 95 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 528 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
528 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

177 
WWUS82 KFFC 272245
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT Fri Aug 27 2021
 
GAZ025-027-034>038-044>050-054-055-057-058-272315-
Butts GA-Morgan GA-Fayette GA-Walton GA-Rockdale GA-Gwinnett GA-
Newton GA-Henry GA-South Fulton GA-Madison GA-Jackson GA-Barrow GA-
Clayton GA-DeKalb GA-Oglethorpe GA-Clarke GA-Greene GA-Oconee GA-
645 PM EDT Fri Aug 27 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHERN DEKALB,
NORTHEASTERN FAYETTE, SOUTHEASTERN GWINNETT, CLARKE, NORTH CENTRAL
BUTTS, SOUTHEASTERN JACKSON, SOUTHWESTERN MADISON, NEWTON, ROCKDALE,
OCONEE, SOUTHEASTERN BARROW, NORTHWESTERN MORGAN, HENRY, WALTON,
NORTHWESTERN GREENE, SOUTH CENTRAL FULTON, CLAYTON AND WESTERN
OGLETHORPE COUNTIES THROUGH 715 PM EDT...

At 644 PM EDT...a line of strong thunderstorms was along a line
extending from near Arnoldsville to Blacksville...and moving
northwest at 25 mph.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and 
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light...unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McDonough, Conyers, Monroe, Covington, Jonesboro, Watkinsville,
Lexington, Athens, Stockbridge, Union City, Forest Park, Riverdale,
Loganville, Morrow, Lovejoy, Locust Grove, Social Circle, Lake City,
Statham and Oxford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3413 8333 3382 8306 3332 8413 3356 8455
TIME...MOT...LOC 2244Z 133DEG 23KT 3387 8324 3344 8416 

MAX HAIL SIZE...
MAX WIND GUST...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 27, 3:34 PM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, Aug 27, 3:34 PM EDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
334 PM EDT Fri Aug 27 2021

.SHORT TERM /Tonight through Saturday Night/...

Upper ridge building into the region remains centered over the
Carolinas through the period. This keeps a north/south gradient for
PoPs in place with isolated diurnal convection across the north and
scattered diurnal convection across the south, aided by weak mid/
upper-level energy riding westward across south Georgia around the
southern periphery of the ridge. Temperatures remain seasonably
warm.

20

.LONG TERM /Sunday through Friday/...

No big changes for the long term as a ridge of high pressure covers
the southeast. Hurricane Ida is forecast to enter the central Gulf
this weekend...weakening and moving up the lower MS Valley Monday
and Tuesday. Remnants expected to move into the vicinity of northern
AL by mid week.  Not sure how much tropical moisture our area will
see this weekend...but looks like the potential is there for some
increase in pops mainly for Tuesday into Wednesday. Have continued
with likely across the north and west for Tuesday and over the far
north for Wednesday...otherwise mainly a summer pattern. The
previous discussion is included below.

Previous...

Due to the center of the Bermuda high retrograding further west over
the Carolinas early this weekend, the extended opens with a pocket
of comparatively drier air (PWATs of 1.2-1.5") edging over the CWA.
As a result, PoPs range from slight to low end chance for much of
our area through Sunday. Moving into the week, the Bermuda high
further degrades, leaving behind weak ridging and seasonable rain
chances.

The forecast from Tuesday on is highly dependent on changes to the
forecast track of Tropical Storm Ida. As of this update, the latest
NHC track has landfall occurring in SE LA, followed by movement to
the northeast once over land. At the very least, this track places a
broad swath of tropical moisture over our area, likely to be
accompanied by widespread showers and storms and periods of heavy
rainfall. The orientation of the storm as it moves off to our north
and west on Wednesday (placing us in the right front quadrant)
suggests there may be a severe concern, but this is again contingent
on how quickly Ida weakens over land and the finalized track and
intensity forecast. For now, have left PoPs at high end chance to
likely as we await further guidance.

41/NListemaa/Hochstatter

&&

.AVIATION...
18Z Update...

VFR conditions prevail across the forecast area through 06Z, outside
of isolated to scattered convection. Areas of MVFR or lower ceilings
and visibilities develop between 06Z and 10Z, with good chances for
impacts, to some degree, at all TAF sites. Conditions begin
improving after 12Z, with most areas back to VFR by 14-16Z. Winds
remain easterly, generally 5-10kt during the day and 5kt or less
overnight.

//ATL Confidence...18Z Update...

High for wind direction and speed.
Medium all other elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  72  92 /  20  20  10  20
Atlanta         73  90  73  90 /  20  20  10  20
Blairsville     67  87  65  86 /  20  20  10  20
Cartersville    72  91  72  90 /  20  20  10  20
Columbus        73  91  74  91 /  30  40  20  30
Gainesville     72  89  72  89 /  20  20  10  20
Macon           72  92  72  93 /  30  50  30  30
Rome            72  92  73  92 /  20  20  10  20
Peachtree City  71  90  71  90 /  30  30  20  20
Vidalia         75  92  75  93 /  20  50  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....41
AVIATION...20
Hazardous weather outlook, Aug 27, 5:58 PM EDT, 47 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
558 PM EDT Fri Aug 27 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-282200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
558 PM EDT Fri Aug 27 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered to numerous thunderstorms are possible this afternoon
and evening across much of north and central Georgia. A few storms
could be strong with gusty winds, locally heavy rainfall, and
lightning as the main hazards.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Afternoon to evening thunderstorms will be possible each day
through Thursday. The primary hazards with these storms will be
isolated strong wind gusts, locally heavy rainfall, and frequent
lightning.

Hurricane Ida is expected to make landfall on the Louisiana Coast
early next week. At this time, the local impacts for Georgia
remain uncertain but currently heavy rain is expected in North
Georgia Tuesday through Wednesday Night with rainfall
accumulations between 1 to 3 inches expected with locally higher
amounts possible. Please stay tuned to the forecast as this is an
evolving situation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 27, 5:19 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
519 PM EDT Fri Aug 27 2021

GAZ066>069-078-079-272145-
Harris GA-Upson GA-Troup GA-Meriwether GA-Talbot GA-Pike GA-
519 PM EDT Fri Aug 27 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN MERIWETHER,
SOUTHWESTERN PIKE, NORTHWESTERN UPSON, TROUP, NORTHERN TALBOT AND
NORTHERN HARRIS COUNTIES THROUGH 545 PM EDT...

At 519 PM EDT...a strong thunderstorm was over Sprewell Bluff State
Park, or 8 miles west of Thomaston...moving west at 45 mph.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
LaGrange, Thomaston, Hamilton, Greenville, Manchester, Pine Mountain,
Woodbury, Warm Springs, Woodland, Molena, Sunset Village, F.d.
Roosevelt State Park, Mountville, Atwater, Louise, Flint Hill,
Odessadale, Sprewell Bluff State Park, Stovall and Mountain Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3318 8510 3298 8436 3276 8436 3268 8511
TIME...MOT...LOC 2119Z 092DEG 39KT 3288 8448

MAX HAIL SIZE...
MAX WIND GUST...40MPH
Special weather statement, Aug 27, 5:39 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
539 PM EDT Fri Aug 27 2021

GAZ048-058-059-071-272215-
Butts GA-Monroe GA-Jasper GA-Newton GA-
539 PM EDT Fri Aug 27 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL
MONROE, BUTTS AND JASPER COUNTIES THROUGH 615 PM EDT...

At 538 PM EDT...a strong thunderstorm was over Adgateville, or near
Monticello...moving west at 35 mph.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jackson, Monticello, Flovilla, Turtle Cove, Worthville, Berner,
Blount, Hillsboro, McElheneys Crossroads, Indian Springs State Park,
Fincherville, Adgateville and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3317 8357 3315 8365 3313 8402 3337 8400
      3339 8397 3340 8398 3342 8396 3335 8354
TIME...MOT...LOC 2138Z 094DEG 35KT 3323 8366

MAX HAIL SIZE...
MAX WIND GUST...40MPH
Special weather statement, Aug 27, 5:55 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
555 PM EDT Fri Aug 27 2021

GAZ078-089-272230-
Harris GA-Muscogee GA-
555 PM EDT Fri Aug 27 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
MUSCOGEE AND SOUTHERN HARRIS COUNTIES THROUGH 630 PM EDT...

At 555 PM EDT...a strong thunderstorm was over Flat Rock, or 8 miles
northeast of Columbus...moving west at 35 mph.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Bibb City, Goat Rock Lake, Ellerslie, Edgewood, Flat Rock, Laurel
Hills, Green Island Hills, Cataula, Columbus Metropolitan Airport,
Rose Hill, Midland, Kenwood, Fortson, Mulberry Grove and Lake
Harding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3267 8476 3248 8477 3248 8500 3250 8500
      3252 8501 3258 8507 3262 8509 3263 8508
      3264 8510 3264 8511 3266 8509 3269 8512
      3271 8512
TIME...MOT...LOC 2155Z 098DEG 28KT 3256 8489

MAX HAIL SIZE...
MAX WIND GUST...40MPH
Special weather statement, Aug 27, 6:16 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
616 PM EDT Fri Aug 27 2021

GAZ027-036>039-046>050-055>060-272245-
Wilkes GA-Butts GA-Morgan GA-Putnam GA-Walton GA-Rockdale GA-
Jasper GA-Newton GA-Henry GA-Madison GA-Clayton GA-Oglethorpe GA-
Spalding GA-Clarke GA-Greene GA-Oconee GA-
616 PM EDT Fri Aug 27 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHEASTERN
SPALDING, CLARKE, BUTTS, WEST CENTRAL WILKES, SOUTHWESTERN MADISON,
NEWTON, SOUTHEASTERN ROCKDALE, OCONEE, MORGAN, NORTHWESTERN PUTNAM,
HENRY, WALTON, NORTHWESTERN GREENE, SOUTH CENTRAL CLAYTON, OGLETHORPE
AND CENTRAL JASPER COUNTIES THROUGH 645 PM EDT...

At 616 PM EDT...a line of strong thunderstorms was along a line
extending from near Lexington to near Stark...and moving northwest at
35 mph.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McDonough, Conyers, Monroe, Covington, Jackson, Madison,
Watkinsville, Monticello, Lexington, Athens, Stockbridge, Hampton,
Lovejoy, Locust Grove, Social Circle, Oxford, Porterdale, Walnut
Grove, Winterville and Bogart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3321 8380 3338 8439 3339 8440 3401 8346
      3404 8337 3405 8338 3411 8329 3385 8280
TIME...MOT...LOC 2216Z 115DEG 37KT 3390 8309 3335 8395

MAX HAIL SIZE...
MAX WIND GUST...40MPH
Special weather statement, Aug 27, 6:39 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
639 PM EDT Fri Aug 27 2021

GAZ078-089-090-272315-
Chattahoochee GA-Harris GA-Muscogee GA-
639 PM EDT Fri Aug 27 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN MUSCOGEE,
WEST CENTRAL CHATTAHOOCHEE AND SOUTHWESTERN HARRIS COUNTIES THROUGH
715 PM EDT...

At 639 PM EDT...a strong thunderstorm was over Carter Acres, or near
Columbus...moving northwest at 30 mph.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Columbus, Bibb City, Fort Benning/lawson Army Air Fld, Saint Marys
Hills, Edgewood, Highland Park, Laurel Hills, Green Island Hills,
Sand Hill, Battle Park, Vista Terrace, Columbus Metropolitan Airport,
Rose Hill, Kenwood, Mountain Hill, Custer Road Terrace, Benning
Hills, Avondale, Benning Park and Carter Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3275 8501 3238 8485 3232 8499 3233 8501
      3234 8501 3238 8497 3239 8499 3239 8497
      3241 8498 3242 8496 3244 8497 3245 8500
      3252 8500 3258 8507 3263 8508 3264 8511
      3266 8509 3267 8509 3270 8512
TIME...MOT...LOC 2239Z 148DEG 25KT 3241 8499

MAX HAIL SIZE...
MAX WIND GUST...40MPH
Special weather statement, Aug 27, 6:45 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT Fri Aug 27 2021

GAZ025-027-034>038-044>050-054-055-057-058-272315-
Butts GA-Morgan GA-Fayette GA-Walton GA-Rockdale GA-Gwinnett GA-
Newton GA-Henry GA-South Fulton GA-Madison GA-Jackson GA-Barrow GA-
Clayton GA-DeKalb GA-Oglethorpe GA-Clarke GA-Greene GA-Oconee GA-
645 PM EDT Fri Aug 27 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHERN DEKALB,
NORTHEASTERN FAYETTE, SOUTHEASTERN GWINNETT, CLARKE, NORTH CENTRAL
BUTTS, SOUTHEASTERN JACKSON, SOUTHWESTERN MADISON, NEWTON, ROCKDALE,
OCONEE, SOUTHEASTERN BARROW, NORTHWESTERN MORGAN, HENRY, WALTON,
NORTHWESTERN GREENE, SOUTH CENTRAL FULTON, CLAYTON AND WESTERN
OGLETHORPE COUNTIES THROUGH 715 PM EDT...

At 644 PM EDT...a line of strong thunderstorms was along a line
extending from near Arnoldsville to Blacksville...and moving
northwest at 25 mph.

HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McDonough, Conyers, Monroe, Covington, Jonesboro, Watkinsville,
Lexington, Athens, Stockbridge, Union City, Forest Park, Riverdale,
Loganville, Morrow, Lovejoy, Locust Grove, Social Circle, Lake City,
Statham and Oxford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3413 8333 3382 8306 3332 8413 3356 8455
TIME...MOT...LOC 2244Z 133DEG 23KT 3387 8324 3344 8416

MAX HAIL SIZE...
MAX WIND GUST...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:22 PM EDTSpecial Weather StatementFFCCrawford, Peach23 min
Aug 26, 8:31 PM EDTSpecial Weather StatementFFCSchley14 min
Aug 26, 8:38 PM EDTSpecial Weather StatementFFCMacon22 min
Aug 26, 9:14 PM EDTSpecial Weather StatementFFCTalbot, Taylor31 min
Aug 27, 2:50 AM EDTDense Fog AdvisoryFFCFannin, Gilmer, Lumpkin, Towns, Union, White7 hr
Aug 27, 4:10 PM EDTSpecial Weather StatementFFCCrisp20 min
Aug 27, 4:11 PM EDTSpecial Weather StatementFFCBen Hill34 min
Aug 27, 4:16 PM EDTSpecial Weather StatementFFCWashington, Wilkinson29 min
Aug 27, 4:20 PM EDTSpecial Weather StatementFFCMonroe25 min
Aug 27, 4:57 PM EDTSpecial Weather StatementFFCHancock, Putnam, Warren33 min
Aug 27, 4:59 PM EDTSpecial Weather StatementFFCWebster31 min
Aug 27, 5:19 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Troup26 min
Aug 27, 5:39 PM EDTSpecial Weather StatementFFCButts, Jasper36 min
Aug 27, 5:55 PM EDTSpecial Weather StatementFFCMuscogee35 min
Aug 27, 6:16 PM EDTSpecial Weather StatementFFCButts, Clarke, Henry, Jasper, Morgan, Newton and 3 more29 min
Aug 27, 6:39 PM EDTSpecial Weather StatementFFCMuscogee36 min
Aug 27, 7:19 PM EDTSpecial Weather StatementFFCBarrow, DeKalb, Fulton, Gwinnett, Rockdale, Walton11 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.